Ok so here is my problem. I am on yasmin. I went to the doc for a routine checkup about 2 and a half weeks ago, and ever since then I have been having brown spotting. I called the doctor tonight, and the nurse told me to take a pregnancy test- it was negative. Anyone have experience with this? Why is this happening and when the heck will it stop??
It is common for women to have spotting when they are on birth control pills, especially the first 2-3 months.
Hopefully it will stop soon, but you may not stop spotting until after you get your period and start a new pack of pills.
I was fine until I went in for my routine exam, and then this started. The doctor mentioned that spotting after a pap is normal- even though it's never happened to me. Now I am still having the spotting. It actually stopped on friday night after I had sex and I was fine for saturday. Then today the spotting started again like it never stopped.
I did, however, start taking naproxen -- but that has only been since monday. The spotting started about 2 weeks before that.